# SDR SWAA2014110733883

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 36,431 hours, 21,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMER EXIT SIGN BROKEN.  R & R SIGN IAW MM.
